MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2, SHORT NECK; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2, SHORT NECK; HIP CEMENTLESS STEM
Model Number 01.12.22SN
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26.02.2021: lot 1904451: (b)(4) items manufactured and released on 4-sep-2019.Expiration date: 2025-10-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medacta medical affairs manager: hip revision surgery performed 3 months after cmentless total hip arthroplasty in a (b)(6) year old woman.No information concerning patient activity, general health status and presence of comorbidities.Radiographic images provided show stem subsidence and leg length discrepancy.The stem looks slightly undersized: the reason of this choice cannot be assessed on the basis of information received.The reason of this event cannot be determined.
 
Event or Problem Description
3 months after the primary surgery the stem subsided and it should have been revised but the surgeon could not extract it even after considerable effort.The stem remained in situ and a bigger head was implanted.

Brand Name
QUADRA-H CEMENTLESS, HA COATED STD STEM SIZE 2, SHORT NECK
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11504350
Report Number3005180920-2021-00223
Device Sequence Number2843973
Product Code JDI
UDI-Device Identifier07630030802621
UDI-Public07630030802621
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/27/2025
Device Model Number01.12.22SN
Device Catalogue Number01.12.22SN
Device Lot Number1904451
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2021
Initial Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR